Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FORTEC FIBERS, INC.; POWERED LASER SURGICAL INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FORTEC FIBERS, INC.; POWERED LASER SURGICAL INSTRUMENT
Model Number
SU-365-RT
Health Effect - Clinical Code
No Information (3190)
Date of Event
09/19/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Started to activate the laser and the cord sparked and shorted.Biomed and supervisor were called.Laser machine was switched out.Cased completed with new machine.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer
(Section D)
FORTEC FIBERS, INC.
10125 wellman rd
streetsboro OH 44241
MDR Report Key
7909412
Report Number
7909412
Device Sequence Number
19400481
Product Code
GEX
UDI-Device Identifier
00816901020272
UDI-Public
(01)00816901020272
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
09/20/2018
Report Date
(Section F)
09/20/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
SU-365-RT
Device Catalogue Number
096875
Device Lot Number
J46483
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/26/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
09/20/2018